# SDR SWIA202266892

- Difficulty date: September 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL STRUCTURE CLEAT COMMON TO THE AFT SIDE OF FORMER AT FS 338.963, DATUM DD5 IS CORRODED. MARKED     (C-CHECK RO 11/12/2022)    PAX DOOR INTERNAL STRUCTURE CLEAT COMMON TO THE AFT SIDE OF FORMER AT FS 338.963, DATUM DD5 FOUND TO BE OUT OF LIMITS, REMOVED AND INSTALLED NEW PAX DOOR INTERNAL STRUCTURE CLEAT COMMON TO THE AFT SIDE OF FORMER AT FS 338.963, DATUM DD5 IAW CRJ200 SRM 51-42-06. AND DWG 601R31702 REV -N, COMPLIED WITH TASK CARD 51-900-1003-SKY
